# SDR 2008UALA04373

- Difficulty date: August 21, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 57,849 hours, 31,771 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EMERGENCY EXIT SIGN AND 1L EMERGENCY EXIT SIGNS INOP.  *S/D*  REMOVED & REPLACED BATTERY CHARGER LT FWD.
